# SDR DALA1032929853

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND E&E COMPT STA 200 LONGERON 23L CRACKED.  REMOVED CRACKED LONGERON SPLICE IAW DC9 SRM 53-02 FIG 18.  RECEIVED NEW LONGERON SPLICE P/N 00-0210-3-1972.  RECEIVED NEW LONGERON P/N 2777922-3 IAW DC9 SRM 53-13-1 FIG 3.  LOCATED, DRILLED TREATED, PRIMED AND INSTALLED IAW DC9 SRM 53-02 FIG 18.
